# SDR CALA2015022493173

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 64,243 hours, 7,486 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXPERIENCED COMPLETE LOSS OF NR 1 HYD SYS PRIOR TO DESCENT.  FOUND SYS 1 RETURN LINE WITH A PUNCTURE, IPC REFERENCE 29-11-60-001J, ITEM 270.  R & R NR 1 HYD SYS RETURN LINE.  SYS OPERATIONS & LEAK CHECKED OK.
